# SDR SWAA2022031528135

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE PLATE AT STA 727C+ 6 TO SPLICE STA 747+10 LBL 25 TO LBL 26 WL 155 HAS AREAS OF CORROSION ON TOP SURFACE. / REMOVED CORROSION ON L/H SIDE PLATE STA 727C+6 TO 747_10 LBL 25 WL 155 IAW SRM 51-10-02-0G-0; VISIUAL INSPECTION WITH A 10X MAG GLASS; NO DEFECTS ORIGINAL .040' REMAIN .033 LOSS .007'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED L/H DIFR PLSYR DYS 737 TO 847 LBL 25 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7502 SHT 27 REV:- P/N 146A7502-27 TOOL 36647 CAL 6-7-20.
